# SDR ASAA2016010514647

- Difficulty date: January 5, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 7,906 hours, 2,561 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000141151
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 7,943 hours, 2,571 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT PACK ILLUMINATED ON LANDING RECALL.  RESET WITH MASTER CAUTION.  ACFT GROUNDED. ACCOMPLISHED LT PACK TEMP CONTROL BITE IAW FIM 21-62, TASK 801.  VERIFIED LT RAM AIR EXHAUST ACTUATOR FAULT.  R & R LT PACK RAM AIR EXHAUST SRADA IAW AMM 21-51-27. OPS CHECK NORMAL.
